# SDR 2012FA0000582

- Difficulty date: January 20, 2012
- Submitted: August 20, 2012
- Operation: General aviation
- Aircraft: N192BW
- Make and model: Cirrus SR20
- Aircraft serial: 1625
- Aircraft time: 550 hours
- Engine: Cont IO360ES
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM38E
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE RAN ROUGH. PRECAUTIONARY LANDING. FOUR SPARK PLUGS, FOUND CRACKED AND SOME MISSING INSULATORS.
